# SDR REXA2017042900558

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 24,665 hours, 22,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 60205
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY OVERWING EXIT IDENTIFICATION INOP. REMOVED AND REPLACED RT EMERGENCY EXIT IDENTIFIER P/N 6020-5 IAW AMM 33-51-10. OPS CHECK GOOD.
